# SDR S2YA05026

- Difficulty date: April 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N801S
- Make and model: Beech 1900D
- Aircraft serial: UE80
- Engine: Pwa PT6A67D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,561 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTD THE FO EHSI AND THE CA RMI FROZEN AT 320 DEGREE HEADING.  THE CREW PERFORMED AN AIR-TURN-BACK.  MECHANIC INSPECTED THE AC BUT COULD NOT DUPLICATE THE PROBLEM.  MECHANIC REPLACED THE NR 2 DIRECTIONAL GYRO FOR TROUBLESHOOTING AND RETURNED THE AC TO SERVICE.  (K)
